Aa
Aa
A
A
A
Close
Avatar universal

Should I stop Retin A?

​I have been taking Retin A about an year now, and my skin has improved a lot. So, when I started I had this ugly period as expected. But, recently I feel, I am going through the same ugly period, and my skin looks darker every time I use Retin A. So, should I stop it or is it just another ugly period that will go away, after some time?
1 Responses
5536886 tn?1455827346
COMMUNITY LEADER
Do you mean 'ugly period' as in you don't feel like your skin is as nice as you would like it to be, or are you seeing some physical changes?  

I'm assuming a doctor has prescribed this- it's important to consult a doctor if you are seeing unexpected changes or the prescription doesn't seem to be working- always good to talk to them before you stop use of something they have given you.  
Have an Answer?

You are reading content posted in the Dermatology Community

Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions